Optimal portfolio positioning within generalized Johnson distributions - CY Cergy Paris Université Access content directly
Journal Articles Quantitative Finance Year : 2017

Optimal portfolio positioning within generalized Johnson distributions

N. Naguez
  • Function : Author

Dates and versions

hal-03679701 , version 1 (27-05-2022)

Identifiers

Cite

N. Naguez, Jean-Luc Prigent. Optimal portfolio positioning within generalized Johnson distributions. Quantitative Finance, 2017, 17 (7), pp.1037-1055. ⟨10.1080/14697688.2016.1253859⟩. ⟨hal-03679701⟩
16 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More